Global Journal of Mathematical Sciences :Theory and Practical (GJMS)

Volume 7, Number 1, (2015)




A Study On Martingales Transforms And Its Sharp Inequality

pp. 1-6

T.Vasanthi  & Miss.M.Slochana


One Modulo Three Geometric Mean Labeling of Graphs


S. Somasundaram – S, S. Sandhya – S, P. Viji


Kähler manifold with a special type of semi-symmetric non-metric connection

p. 17–24

B. B. Chaturvedi, P. N. Pandey


Location of Zeros of Polynomials with Restricted Coefficients

pp. 25–44

P. Ramulu, C. Gangadhar and G.L. Reddy


L (d, 2, 1)–Labeling of Helm graph
pp. 45-52
S. Manimegala Devi


Fuzzy Almost – Open Functions

pp. 53-57

R.Saral Manjula and B.Chellappa